Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 1, pp. 11-21 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A viability result for a first-order differential inclusion

Radouan Morchadi and Saïd Sajid

Département de Mathématiques, Faculté des Sciences et Techniques,
BP 146 Mohammadia -- MOROCCO
E-mail: morchadi@hotmail.com , saidsajid@hotmail.com

Abstract: This paper deals with the existence of solutions of a first-order viability problem of the type
$$ \overset{.}{x}\in f(t,x)+F(x), x(t)\in K $$
where $K$ a closed subset of $\R^{n}$, $F$ is upper semicontinuous with compact values contained in the subdifferential $\partial V(x)$ of a convex proper lower semicontinuous function $V$ and $f$ is a Carathéodory single valued map.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition